# SDR 2005FA0001489

- Difficulty date: October 6, 2005
- Submitted: November 4, 2005
- Operation: General aviation
- Aircraft: N8285B
- Make and model: Piper PA-28-161
- Aircraft serial: 288116066
- Engine: Lyc O320D3G
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455350
- Condition: Broken
- Location: Engine
- Part time: 9,670 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE THROTTLE CABLE BROKE IN HALF, INSIDE THE THROTTLE CABLE HOUSING.  WHEN THE THROTTLE CABLE BROKE, IT CREATED FREYED ENDS THAT CAUGHT IN THE CABLE HOUSING WHICH RESULTED IN THE THROTTLE BECOMING (STUCK) IN THE FULL POSITION WHICH ENDED IN THE PILOT PULLING THE MIXTURE TO FULL LEAN POSITION AND LANDING (DEAD STICK) AT OTIS ANG BASE.  (NE01200505868) (K)
